MathSciNet Relay Station
MathSciNet bibliographic data
MR2290025 (2007k:34086) 34B18 (34B15 47N20)
Zhao, Dongxia; Wang, Hongzhou; Ge, Weigao Existence of triple positive solutions to a class of $p$-Laplacian boundary value problems. J. Math. Anal. Appl. 328 (2007), no. 2, 972–983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement